Items where Author is "Dahmani, Zoubir"
Group by: Item Type | No Grouping Jump to: Article Number of items: 2. ArticleAlan, Emrullah Aykan and Celik, Baris and Set, Erhan and Dahmani, Zoubir (2021) On new Chebyshev inequalities via fractional operators. Miskolc Mathematical Notes, 22 (2). pp. 557-569. ISSN 1787-2413 Dahmani, Zoubir and Mesmoudi, M.M. and Bebbouchi, R. (2008) The foam drainage equation with time- and space-fractional derivatives solved by the Adomian method. Electronic Journal of Qualitative Theory of Differential Equations, 2008 (30). pp. 1-10. ISSN 1417-3875 |